Strong oscillations of cumulants of photon distribution function in slightly squeezed states

V. V. Dodonov, I. M. Dremin, P. G. Polynkin, V. I. Man'ko

Research output: Contribution to journalArticle

15 Scopus citations

Abstract

The cumulants and factorial moments of photon distribution for squeezed and correlated light are calculated in terms of Chebyshev, Legendre and Laguerre polynomials. The phenomenon of strong oscillations of the ratio of the cumulant to factorial moment is found.

Original languageEnglish (US)
Pages (from-to)209-217
Number of pages9
JournalPhysics Letters A
Volume193
Issue number3
DOIs
StatePublished - Oct 3 1994
Externally publishedYes

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Strong oscillations of cumulants of photon distribution function in slightly squeezed states'. Together they form a unique fingerprint.

  • Cite this